# SDR DALA2023091307501

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 71,726 hours, 9,518 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWNUNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 LEFT AFT CABIN DOOR FAULT. CORRECTIVE ACTION: SWITCHES 23MJ AND 25MJ FAILED TEST AND AMBER INDICATION ON GND WHEN DOOR CLOSED. VERIFIED SWITCH ADJUSTMENT AND INDUCTION CHECK OK. (4556538)
